Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 39, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 9, 2015, 3:55 PM EDT for Licking County, Ohio. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2015, 3:55 PM EDT (19:55 UTC)
- Expired
- Apr 9, 2015, 4:15 PM EDT
- In force
- 20 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Licking County, OH
The radar
The Cincinnati radar (KILN), 150 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 4:02 PM EDT | TSTM WND DMG | 1 Wsw Brownsville, OH | TREES DOWN AT US-40 AND OPEN WOODS ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 2:26 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1204 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
161
WUUS51 KILN 091955
SVRILN
OHC089-092015-
/O.NEW.KILN.SV.W.0039.150409T1955Z-150409T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
355 PM EDT THU APR 9 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LICKING COUNTY IN CENTRAL OHIO...
* UNTIL 415 PM EDT.
* AT 354 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
BROWNSVILLE...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN LICKING COUNTY...INCLUDING BROWNSVILLE...GRATIOT AND
TOBOSO.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 135 AND 142...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4005 8219 3995 8219 3995 8220 3994 8223
3992 8223 3992 8238 4003 8237 4007 8219
4005 8218
TIME...MOT...LOC 1955Z 255DEG 36KT 3994 8232
HAIL...0.75IN
WIND...60MPH
$$2 follow-up statements
714
WWUS51 KILN 092000
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
400 PM EDT THU APR 9 2015
OHC089-092015-
/O.CON.KILN.SV.W.0039.000000T0000Z-150409T2015Z/
LICKING OH-
400 PM EDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN LICKING COUNTY...
AT 359 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR BROWNSVILLE...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN LICKING
COUNTY...INCLUDING GRATIOT AND TOBOSO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4005 8219 3995 8219 3995 8220 3994 8223
3992 8223 3992 8232 4004 8233 4007 8219
4005 8218
TIME...MOT...LOC 2001Z 255DEG 36KT 3996 8224
HAIL...<0.75IN
WIND...60MPH
$$736
WWUS51 KILN 092009
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
409 PM EDT THU APR 9 2015
OHC089-092019-
/O.EXP.KILN.SV.W.0039.000000T0000Z-150409T2015Z/
LICKING OH-
409 PM EDT THU APR 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LICKING COUNTY
WILL EXPIRE AT 415 PM EDT...
THE STORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 4005 8219 3995 8219 3995 8220 3994 8223
3992 8223 3992 8232 4004 8233 4007 8219
4005 8218
TIME...MOT...LOC 2009Z 255DEG 36KT 3998 8214
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 1:54 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Apr 9, 1:54 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
154 PM EDT THU APR 9 2015
.SYNOPSIS...
MULTIPLE UPPER LEVEL DISTURBANCES WILL BRING OCCASIONAL SHOWERS
AND THUNDERSTORMS TO THE AREA TODAY AND INTO THE EVENING HOURS. A
COLD FRONT WILL MOVE THROUGH LATE TONIGHT INTO EARLY FRIDAY MORNING.
HIGH PRESSURE WILL THEN WORK INTO THE REGION DURING THE DAY ON
FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SOUTHWEST MOIST FLOW WITH ILN/S FA IN WARM SECTOR TODAY. MID LEVEL
S/W OVER THE CENTRAL PLAINS TO LIFT NE AND TAKE ON NEGATIVE TILT
AS IT MOVES INTO MS VLY BY EVENING AND THE GREAT LAKES OVERNIGHT.
ILN/S 12Z SOUNDING SHOWS ELEVATED MIXED LAYER WITH STEEP LAPSE RATES
BETWEEN 700 AND 500 MB. THIS WILL HELP PROVIDE INSTBY TODAY. MODIFYING
THIS MORNINGS SOUNDING WITH 71/62 TEMP/DEWPOINT YIELDS BLYR CAPE
OF 1500 J/KG. EXPECT THIS MODERATE INSTBY TO FUEL STORMS WITH A
TIME FRAME DURING THE EARLY AFTN.
THE CONVECTIVE ENABLING MODELS SHOWING A CONSISTENT SIGNAL WITH A
ROUND OF CONVECTION DURING THE EARLY AFTN AT LEADING EDGE OF LOW
LEVEL JET. PW/S AROUND 1.5 INCHES WHICH IS GREATER THAN 250
PERCENT OF NORMAL. STORMS WILL BE EFFICIENT RAIN PRODUCERS.
AFTER THIS AFTN ROUND OF STORMS EXPECT A GENERAL LULL GOING INTO
THE EVENING BEFORE NEXT ROUND OF STORMS AFTER MIDNIGHT ASSOCIATED
WITH THE COLD FRONT.
WILL CONTINUE FLASH FLOOD WATCH WITH ANTECEDENT CONDITIONS VERY WET
AND A COUPLE OF ROUNDS OF STORMS EXPECTED.
IN WARM SECTOR...HIGHS IN THE MID/UPPER 70S EXPECTED TODAY.
PREVIOUS DISCUSSION...
WENT WITH A NAM AND HRW ARW/NMM BLEND FOR THIS FORECAST. AS AN
UPPER LEVEL DISTURBANCE MOVED THROUGH OVERNIGHT SHOWERS AND
THUNDERSTORMS DEVELOPED ACROSS PRIMARILY NORTHERN PORTIONS OF THE
FA. SOME OF THESE THUNDERSTORMS REMAIN OVER NORTHERN PORTIONS OF
THE FA.
ANOTHER DISTURBANCE IS EXPECTED TO MOVE THROUGH DURING THE
LATE MORNING AND INTO THE AFTERNOON HOURS. THIS FEATURE WILL ALLOW
FOR ADDITIONAL WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY. SOME
OF THE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND
LARGE HAIL THE PRIMARY SEVERE THREATS. IN ADDITION...DUE TO ALL
THE PREVIOUS RAINFALL...ADDITIONAL RAINFALL MAY LEAD TO FLOODING
ISSUES. THE ENTIRE AREA IS IN A SLIGHT RISK FOR EXCESSIVE
RAINFALL. DUE TO THE EXPECTED ADDITIONAL RAINFALL DECIDED TO EXPAND THE
FLASH FLOOD WATCH TO COVER THE WHOLE AREA AND ALSO TO EXTEND IT IN
TIME THROUGH TONIGHT.
SOUTHERLY FLOW WILL PICK UP ACROSS THE FA TODAY. WIND GUSTS OF 25
TO 30 MPH WILL BE POSSIBLE TODAY. DECENT SOUTHERLY FLOW WILL ALSO
HELP TEMPERATURES RISE INTO THE 70S TO AROUND 80 TODAY. THIS IS
WELL ABOVE NORMAL FOR THIS TIME OF YEAR.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
THERE WILL BE A BRIEF LULL OR DECREASE IN THE PRECIPITATION AT THE
START OF THE SHORT TERM. THIS WILL BE SHORT LIVED AS ANOTHER UPPER
LEVEL DISTURBANCE IS EXPECTED TO MOVE THROUGH THE AREA THIS
EVENING BRINGING ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT TO
THE REGION. SOME OF THESE STORMS MAY ALSO BE SEVERE WITH DAMAGING
WINDS AND LARGE HAIL.
A COLD FRONT WILL APPROACH AND MOVE THROUGH TONIGHT INTO EARLY
FRIDAY. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS
FEATURE. THE PRIMARY THREAT WILL BE DAMAGING WINDS ALTHOUGH A
TORNADO CANNOT BE RULED OUT. CONTINUED TO HIGHLIGHT THE SEVERE
THREAT IN THE HWO. STORMS WILL MOVE OUT EARLY FRIDAY MORNING AND
HIGH PRESSURE WILL THEN BUILD INTO THE REGION. WINDS WILL BE GUSTY
AT TIMES TONIGHT INTO FRIDAY. WIND GUSTS UPWARDS OF 30 TO 35 MPH
WILL BE POSSIBLE TONIGHT INTO FRIDAY. WINDS WILL DECEASE FRIDAY
EVENING WITH HIGH PRESSURE.
A FEW SHOWERS ARE POSSIBLE ACROSS EXTREME NORTHERN PORTIONS OF THE
FA FRIDAY NIGHT. THIS IS DUE TO AN UPPER LEVEL DISTURBANCE THAT
WILL STAY PRIMARILY NORTH OF THE FA. HIGH PRESSURE AND COOLER
WEATHER WILL BE IN PLACE FOR SATURDAY.
SKIES WILL BE MOSTLY CLEAR SATURDAY NIGHT. TEMPERATURES ARE
EXPECTED TO DROP DOWN INTO THE 30S ACROSS THE FA SATURDAY NIGHT.
WITH MOSTLY CLEAR SKIES AND LIGHT WINDS...THERE IS THE
POTENTIAL FOR FROST FORMATION ACROSS PORTIONS OF THE FA.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
PERIOD STARTS TRANQUIL BUT ACTIVE WEATHER IS FORECAST TO RETURN
EARLY NEXT WEEK. A LARGE AREA OF HIGH PRESSURE WILL BE MOVING ACROSS
THE AREA ON SUNDAY. THIS WILL BRING A DRY SPELL THROUGH THE
WEEKEND.
FOR MONDAY THROUGH WEDNESDAY...A WAVY FRONTAL BOUNDARY CONTAINING
ABUNDANT DEEP MOISTURE WILL DEVELOP...RESULTING IN A GOOD CHANCE FOR
SHOWERS AND THUNDERSTORMS EACH DAY. THOUGH IT IS TOO EARLY TO GIVE
AN ACCURATE PREDICTION FOR COVERAGE...DURATION AND INTENSITY OF
THUNDERSTORMS FOR A PARTICULAR LOCATION...THE POTENTIAL EXISTS FOR
SEVERAL ROUNDS OF STRONG TO SEVERE CONVECTION FOR THE FIRST HALF OF
NEXT WEEK.
TEMPERATURES WILL SHOW A WARMING TREND STARTING ON SUNDAY AS THE LOW
LEVEL FLOW TURNS SOUTHERLY...WITH HIGHS REACHING AROUND 70 IN MOST
LOCATIONS BY WEDNESDAY.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
A PERIOD OF THUNDERSTORMS EXPECTED IN THE MODERATELY UNSTABLE AIRMASS
IN WARM SECTOR THIS AFTN. SOME OF THESE STORMS MAY CONTAIN HAIL
AND STRONG WIND GUSTS. HAVE CIGS AND VSBYS DROPPING INTO MVFR
CATEGORY IN THESE STORMS BUT IF A STRONG CORE GOES OVER ANY
AIRPORT THEN IFR CONDITIONS WILL BE OBSERVED. EXPECT A GENERAL LULL
IN CONVECTIVE ACTIVITY THIS EVENING WITH VFR CONDITIONS.
EXPECT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS AHEAD OF A COLD
FRONT WHICH IS EXPECTED TO MOVE ACROSS ALL TERMINALS LATE TONIGHT.
A PERIOD OF MVFR CIGS IS EXPECTED IN THE WAKE OF THIS FRONT IN
LOW LEVEL CAA
SOUTHWEST WINDS WILL GUST UP TO 26 KTS THIS AFTN. WINDS SHOULD
DIMINISH SOMEWHAT TOWARDS 00Z WITH A LULL IN CONVECTIVE ACTIVITY.
IN THE WAKE OF THE SFC COLD FRONT EXPECT GUSTY WEST WINDS WITH
GUSTS UP TO 28 KTS FRIDAY.
.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...NOVAK
NEAR TERM...AR
SHORT TERM...NOVAK
LONG TERM...CONIGLIO
AVIATION...ARHazardous weather outlook, Apr 9, 10:16 AM EDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1016 AM EDT THU APR 9 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-101415- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1016 AM EDT THU APR 9 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AND TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL. AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 9, 2:27 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
227 PM EDT THU APR 9 2015
OHZ063-072-080-091900-
CLINTON OH-FAYETTE OH-HIGHLAND OH-
227 PM EDT THU APR 9 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EXTREME NORTHEASTERN
HIGHLAND...FAYETTE AND NORTHEASTERN CLINTON COUNTIES THROUGH 300 PM
EDT...
AT 224 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM OCTA TO LEES CREEK TO 7 MILES SOUTH OF LEES CREEK...
MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WASHINGTON COURT HOUSE.
ALSO...JASPER MILLS...STAUNTON...EAST MONROE...NEW MARTINSBURG...
BLOOMINGBURG...ROCK MILLS...MADISON MILLS AND GOOD HOPE ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3941 8334 3940 8336 3935 8338 3935 8364
3940 8367 3960 8367 3970 8332 3969 8327
3958 8326Special weather statement, Apr 9, 3:17 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
317 PM EDT THU APR 9 2015
OHZ080>082-088-091945-
ADAMS OH-PIKE OH-SCIOTO OH-HIGHLAND OH-
317 PM EDT THU APR 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HIGHLAND...
NORTHWESTERN SCIOTO...PIKE AND NORTHEASTERN ADAMS COUNTIES THROUGH
345 PM EDT...
AT 315 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PEEBLES...
MOVING NORTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PIKETON AND WAVERLY.
ALSO...SMOKY CORNERS...SINKING SPRING...RARDEN...POPLAR GROVE...MOUNT
JOY...LADD...KINCAID SPRINGS...ELM GROVE...PIKE LAKE AND IDAHO ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3886 8343 3907 8354 3919 8314 3918 8313
3919 8304 3918 8303 3918 8297 3917 8287
3901 8290
HATZOSLocal storm report, Apr 9, 3:18 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
318 PM EDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND GST 3 WSW WASHINGTON COURT 39.52N 83.48W
04/09/2015 M48 MPH FAYETTE OH DEPT OF HIGHWAYS
OHDOT RWIS SENSOR
&&
BINAUSpecial weather statement, Apr 9, 3:28 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT THU APR 9 2015
OHZ055-056-064-065-092000-
FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH-
328 PM EDT THU APR 9 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
PICKAWAY...SOUTHERN LICKING...SOUTHEASTERN FRANKLIN AND FAIRFIELD
COUNTIES THROUGH 400 PM EDT...
AT 327 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM REYNOLDSBURG TO ROYALTON TO TARLTON...MOVING EAST AT
40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PATASKALA...
BALTIMORE...LANCASTER...GRANVILLE...BUCKEYE LAKE...HEATH...BREMEN AND
NEWARK.
ALSO...SUMMIT STATION...AMANDA...JERSEY...ETNA...CARROLL...
CLEARPORT...FAIRFIELD COUNTY AIRPORT...BEECHWOOD TRAILS...
KIRKERSVILLE AND DUMONTVILLE ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3991 8223 3992 8246 3984 8247 3983 8239
3975 8240 3974 8236 3965 8237 3966 8249
3960 8250 3961 8261 3956 8262 3957 8273
3952 8274 3953 8281 3974 8285 4006 8284
4008 8221Local storm report, Apr 9, 3:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
341 PM EDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL WAVERLY 39.13N 82.98W
04/09/2015 M0.75 INCH PIKE OH PUBLIC
&&
BINAULocal storm report, Apr 9, 3:47 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL LANCASTER 39.72N 82.60W
04/09/2015 M0.75 INCH FAIRFIELD OH TRAINED SPOTTER
&&
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:36 PM EDT | Special Weather Statement | ILN | Hamilton | 24 min |
| Apr 8, 8:38 PM EDT | Areal Flood Advisory | ILN | Adams, Brown | 3 hr |
| Apr 8, 8:43 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Madison, Miami, Union | 3 hr |
| Apr 8, 8:52 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Butler, Clermont, Clinton, Hamilton, Warren | 23 min |
| Apr 8, 9:03 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Hocking, Licking, Pickaway | 3 hr |
| Apr 8, 9:08 PM EDT | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 5 hr |
| Apr 8, 9:39 PM EDT | Areal Flood Advisory | ILN | Clermont | 2 hr |
| Apr 8, 10:18 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 27 min |
| Apr 8, 10:46 PM EDT | Areal Flood Warning | ILN | Butler, Hamilton | 12 hr |
| Apr 9, 2:51 AM EDT | Special Weather Statement | ILN | Union | 24 min |
| Apr 9, 2:53 AM EDT | Special Weather Statement | ILN | Delaware, Union | 37 min |
| Apr 9, 3:47 AM EDT | Special Weather Statement | ILN | Fayette | 28 min |
| Apr 9, 4:25 AM EDT | Special Weather Statement | ILN | Madison | 35 min |
| Apr 9, 6:01 AM EDT | Areal Flood Advisory | ILN | Licking | 3 hr |
| Apr 9, 10:05 AM EDT | Special Weather Statement | ILN | Miami | 40 min |
| Apr 9, 10:41 AM EDT | Special Weather Statement | ILN | Champaign | 34 min |
| Apr 9, 11:49 AM EDT | Special Weather Statement | ILN | Shelby | 26 min |
| Apr 9, 1:48 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 27 min |
| Apr 9, 1:55 PM EDT | Special Weather Statement | ILN | Clinton | 35 min |
| Apr 9, 2:15 PM EDT | Special Weather Statement | ILN | Brown | 30 min |
| Apr 9, 2:24 PM EDT | Special Weather Statement | ILN | Brown | 36 min |
| Apr 9, 2:27 PM EDT | Special Weather Statement | ILN | Fayette | 33 min |
| Apr 9, 2:34 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 24 min |
| Apr 9, 2:41 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland, Pickaway, Ross | 34 min |
| Apr 9, 2:47 PM EDT | River Flood Warning | ILN | Pickaway | 64 hr |
| Apr 9, 2:58 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Ross | 32 min |
| Apr 9, 3:17 PM EDT | Special Weather Statement | ILN | Pike | 28 min |
| Apr 9, 3:27 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Ross, Scioto | 33 min |
| Apr 9, 3:28 PM EDT | Special Weather Statement | ILN | Fairfield | 32 min |
| Apr 9, 4:05 PM EDT | Special Weather Statement | ILN | Hocking | 25 min |
| Apr 9, 5:57 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 33 min |
| Apr 9, 6:21 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 39 min |
| Apr 9, 6:23 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 37 min |
| Apr 9, 6:46 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery | 22 min |
| Apr 9, 6:56 PM EDT | Special Weather Statement | ILN | Clinton | 34 min |
| Apr 9, 7:33 PM EDT | Special Weather Statement | ILN | Clinton | 27 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.